Get your Health question answered in 3 easy steps

191 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Delay in periods after using premolut n tablet

hi,my periods r being delayed by 10 days after taking 7 premolute n tabs last month.i ve taken 1 i-pill on 18th of last month also.can ugive me some solutions?
Thu, 12 May 2011
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello.
Thanks for choosing HealthcareMagic forum.
Taking i-pill and premolut -n in the same cycle are likely to cause hormonal disturbances in your body leading to period irregularities. Now what you can do is to stop all the tablets and wait for your normal period to come on its own. Try to use a regular contraceptive instead.
Dr. Rakhi Tayal
drrakhitayal@gmail.com

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....